# SDR 2001UALA02460

- Difficulty date: December 24, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME FLANGE FROM INBOARD OF STRINGER 25L TO JUST INBOARD OF STRINGER 26L 3 EA DENTS STATION 1400. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. ACCOMPLISHED A FORMED FRAME REPAIR.
